Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Homotopy properties of the set of noetherian elements of the C*-algebra of multidimensional generalized Toeplitz operators

  • 36 Accesses

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    U. Venugopalkrishna, J. Funct. Anal.,9, 349–373 (1972).

  2. 2.

    L. A. Coburn, Indiana Univ. Math. J.,23, 433–439 (1973).

  3. 3.

    R. D. Douglas and R. Howe, Trans. Am. Math. Soc.,158, 203–217 (1971).

  4. 4.

    C. A. Berger, L. A. Coburn, and A. Lebow, J. Funct. Anal.,27, 51–99 (1978).

  5. 5.

    L. A. Coburn, R. D. Douglas, and G. M. Singer, J. Diff. Geom.,6, 587–593 (1972).

  6. 6.

    A. V. Glebov and V. M. Deundyak, Funkts. Anal. Prilozhen.,12, No. 3, 76–77 (1978).

  7. 7.

    V. M. Deundyak, Mat. Anal. Prilozhen.,7, 137–149, Rostov-na-Donu (1975).

Download references

Additional information

Rostov-on-the-Don Institute of Agricultural Mechanical Engineering. Translated from Funktsional'nyi Analiz i Prilozheniya, Vol. 14, No. 3, pp. 79–80, July–September, 1980.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Deundyak, V.M. Homotopy properties of the set of noetherian elements of the C*-algebra of multidimensional generalized Toeplitz operators. Funct Anal Its Appl 14, 230–231 (1980). https://doi.org/10.1007/BF01086191

Download citation

Keywords

  • Functional Analysis
  • Toeplitz Operator
  • Homotopy Property
  • Generalize Toeplitz Operator